# SDR ABXA20251030283

- Difficulty date: October 30, 2025
- Submitted: October 31, 2025
- Operation: Air carrier
- Aircraft: N390CM
- Make and model: Boeing 767381
- Aircraft serial: 32973
- Aircraft time: 104,563 hours, 46,702 cycles
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Valve
- Part number: 340565
- Part serial: 1166
- Condition: Defective
- Location: Zone 700
- Part time: 51,604 hours, 26,863 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

DURING TAXI, AND DURING ANTI SKID TEST, FOUND PARKING BRAKE LIGHT EXTINGUSHED ON CENTER CONSOLE WITH PARKING BRAKE SET.  A/C RETURNED TO BLOCKS (BTB).  MAINTENANCE REMOVED AND REPLACED BRAKE CONTROL VALVE IAW AMM 32-44-04.  OPS AND LEAK CHECK NORMAL.  AIRCRAFT RETURNED TO SERVICE.
